what will happen if I stop taking Tamoxifen? I have just sta...

 avatar
3 months ago #211
Loretta
Guest

I was a cancer patient been clean. For 7yrs they put me on tamanfen. I just want too know if it cause u too your hair lose weight I refuse chemo it kill my mom. So if I quit taking it will my cancer come

Answer
 avatar
3 months ago #212
Conny
Guest

Hi...yes it can make u loose hair...it was thinning mine
It can cause ovary and uterine cancer.
Why did your doctor put u on it if you are ok?

Reply
 avatar
3 months ago #213
Loretta
Guest

It hard for me too talk with other people. So far like this page did ur teeth mess up. What did u do about ur hair please tell me

Reply
 avatar
3 months ago #214
Loretta
Guest

I too my meds for 5yrs. I haven't took. Them for 6 months. Someone told me that u suppose too take. Until u get. Told by a doctor is that true I am not giving up I love life too much

Reply
 avatar
3 months ago #215
Conny
Guest

I only took it for 7 months because of the side effects i stopped. I had no cancer in my lymphnodes and had my breast removed.

Reply
 avatar
3 months ago #216
Patty
Guest

Thank you for your help I feel
So tired and with pain in my legs and joins.

Reply
 avatar
2 months ago #217
Sue trewick
Guest

Iv been on it a year now.feel I'll all the time.sweating all the time and itching.being sick.

Reply
 avatar
2 months ago #218
Tara
Guest

Hi Sue,
I stuck it out for a year. It was a decision I struggled with, but my quality of life has improved tremendously.
I'm comfortable and happy and have no regrets.

Reply
 avatar
2 months ago #219
Toni
Guest

Hi I have just gone through a total hysterectomy because I had a large tumour grow on my ovarie I have been on timoxifen for one half years now just because I was told to take it after my breast cancer and now they are saying to change it to something else but I am scared to take anything because it was the timoxifen that caused the growth in the first place and advice please

Reply
 avatar
2 months ago #220
Mimi
Guest

I'm with you. Recovering from bilateral pulmonary emboli thanks to Tamoxifen. That will kill you quicker than cancer.!

Reply
 avatar
1 month ago #221
Marie Brunner
Guest

I feel exactly like you do, I took Tamoxifin for 7 months, absolutely horrible feeling! I'm no longer taking, had dbl masectomy (ER pos) 2/2/2016, no chemo or radiation recommended. As if I didn't have enough to worry about I was fired from my job after being back from medical leave for 2 months. Still feel like I'm recuperating from cancer and dealing with a law suit. Please let me know how you are doing.

Thanks for sharing.

Marie

Reply
 avatar
1 month ago #222
Deb
Guest

Hi good to hear your story I'm 62 years old was diagnosed in 2013 with breast cancer I am just about at my wits end with not joint pain or hot flashes but ***** problems I'm wondering if you have ever experienced this my ***** is so dry It's painful have you had this experience and how do you feel being off tamoxifen.

Reply
 avatar
1 month ago #223
Nanci
Guest

Tamoxifen is a chemo drug. Your risk of it returning vs not taking it is about 3%. I took it for 3 weeks. Ironically was horrible for me. My Dr. NEVER told me of the horrible side effects. I stopped and have no regrets. I only regret I took it in the first place.

Reply
 avatar
1 month ago #224
Avril D
Guest

Was only on it for 6 days and the itching, hot flashes & depressed mood were enough for me to stop. I know I have done the right thing.

Reply
 avatar
1 month ago #225
Nanci
Guest

DITTO

Reply
 avatar
1 month ago #226
Mimi
Guest

Saw my Oncologist yesterday. Wanted to put me on another drug that causes osteoporosis,heart disease and joint pain. I said no! Sometimes the treatment is worse than the disease. The odds of getting cancer in the other breast is only 10%. I'm only a month out from the pulmonary Emboli. Just want to be left alone. No more drugs!

Reply
 avatar
1 month ago #227
Mimi
Guest

Wonder why you were given Tamoxifen since both breast were removed? I was told it was was to prevent getting cancer in my other breast.

Reply
 avatar
1 month ago #228
Nanci
Guest

Sometimes the drugs exacerbate the cancer.

Reply
 avatar
1 month ago #229
Nanci
Guest

Sometimes the drugs exacerbate the cancer. Just my opinion. My husband at the age of 51 died of cancer in my arms. He did everything the Onc. said and took everything. He was used as a guinea pig, but kept grasping .
Oncologist killed him, not a doubt about it.

Reply
 avatar
1 month ago #230
Conny
Guest

I did the same Mimi... only 10% chance of reoccurance. Its been 3 yrs for me and so far all is good๐Ÿ˜€
The oncologist i had got angry cause i refused more pills...heck i asked him if he ever tried them and how he handled all the side effects. Well...he didnt like me!!

Reply
 avatar
1 month ago #231
Nanci
Guest

My surgeon give me the same treatment. Like I was the only one. Pharmacist and another Dr. told me to stop. He was a new surgeon...told me to flush them down the toilet.

Reply
 avatar
1 month ago #232
Mimi
Guest

As a RN I have always been a patient advocate. You have to do your research and make informed decisions. It's your body and you have to do what's right for you. I know most doctors aren't used to patients doing this.

Reply
 avatar
1 month ago #233
No
Guest

Agreed

Reply
 avatar
1 month ago #234
Natalie
Guest

May I ask how did the tamoxifen "literally almost killed you"? I am in it too, for 2 years in may. Had stage 3+ estrogen Her 2 positive cancer. Got the full treatment protocol and have been cancer free for almost 2 years now. However, since August am taking only half pill (I myself cut each pill in half). I am afraid to stop completely. Did any one stopped and has been clear of cancer for years? But I have had 2 breaks. One for 2 weeks and now a second one for a week today. I do have terrible side affects- mostly affected brain capacity and tiredness, as I exercise daily to T25, walk my dog daily for at least half hour, juiceveggies every day, ditched wheat and sugar completely, eat only organic, from proteins eat fish and chicken only, eggs, nuts, don't drink milk but make my own cottage cheese, that I mix with fresh flex seed oil daily and eat, also make turmeric and other powders mixture with almond milk.

Reply
 avatar
1 month ago #235
Natalie
Guest

What is a natural progesterone cream? Is it safe for estrogens/ progesterone cancer her 2+?

Reply
 avatar
1 month ago #236
Natalie
Guest

I have a question- what supplements do you take? I have a naturopath but he seems to advise to stay on tamoxifen and take natural supplements like Q10, enzymes for heart and stomach i3c. He said not to take vitamin D. I don't why. It's been so dark all winter in Toronto, that I would assume that I need vitamin D. Please, give some guidance.

Reply
 avatar
1 month ago #237
Avril D
Guest

I would take Vitamin D. Protects bones and heart

Reply
 avatar
1 month ago #238
Mimi
Guest

Not sure you are asking, but I was hospitalized for bilateral pulmonary Emboli. My only risk factor was Tamoxifen. Now my oncologist wants me to take Letrazole which causes osteoporosis, heart disease and painful joints. I said no. Rather have a mastectomy than hip replacement.

Reply
 avatar
1 month ago #239
Maya
Guest

It is all good what you do ....
Just noticed no one talks about the effect of love or good loving , sex with loving partner in all this "breast cancer" stories ...traumas and "bad lovers" contributed 80% for ladies to get sick ...don't forget that while thinking of all "physical" reasons for breast cancer never forget the spiritual/emotional influence that is invisible and works miracles depending on consciousness either towards good or towards bad . Ladies need minimum one hug per day to feel good ๐Ÿ’œ

Love and healthy sex loving partner is better than any tamoxifen )))

Reply
 avatar
1 month ago #240
Mimi
Guest

Tamoxifen nips sex in the bud! Hugs and support are definitely important.

Reply
<< Prev 1 ... 5 6 7 [ 8 ] 9 Next >>
By entering this site you declare you are 18 or older, you read and agreed to its Terms, Rules & Privacy and you understand that your use of the site's content is made at your own risk and responsibility.
Copyright © 2006 - 2017 BC Advisor